# SDR DALA2018012000334

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION FOUND ON FRAME BS 663.75, STRINGERS 4L & 5L.   REPAIRED THE FRAME IAW ETI-37-18-300, REV 1, AND ERA 565128-14, REV ORIGINAL.
